MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-06
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, patient underwent a breast repair procedure with galaflex implant on (b)(6) 2025.It was reported that the patient felt the mesh was positioned differently on each side.Placement on the right was felt to be positioned more below the breast, in contrast to the left, where it was along the side.The right side is reported to be sagging significantly.Per the patient "i am definitely not happy with the look, and the reason i got the mesh was so that they wouldn¿t sag¿at least not so quickly.These are only 7 months old.The mesh on the left comes more up the side, but the mesh on the right is more under the breast so the right breast is falling to the side and down.".
 
Additional Manufacturer Narrative
As reported, patient experienced migration of mesh and sagging of right breast, post implant of galaflex.Based on the information available, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient's postoperative complication.Migration is a known inherent risk of the surgery/use of the device and included as a possible complication in the adverse reactions section of the instructions for use (ifu) supplied with the device.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of event (04-nov-2025) is considered to be the best estimate based on the date of awareness.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
As reported, patient experienced migration of mesh and sagging of right breast, post implant of galaflex.Based on the information available, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient's postoperative complication.Migration is a known inherent risk of the surgery/use of the device and included as a possible complication in the adverse reactions section of the instructions for use (ifu) supplied with the device.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of event (04-nov-2025) is considered to be the best estimate based on the date of awareness.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the product identifiers.` a review of manufacturing records was conducted and shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 283 units.Updated fields: b4, d4 (product catalog no., corporate lot no., udi no., expiry date, medical device model), g3, g6, h2, h4, h6, h10, h11 corrected fields: d1 (brand name), g4 (pma/510(k)).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23618677
Report Number1213643-2025-01116
Device Sequence Number21354831
Product Code OOD
UDI-Device Identifier00810054980056
UDI-Public(01)00810054980056(17)270822(10)LXHW0024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100043-06
Device Catalogue NumberFR3D06
Device Lot NumberLXHW0024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale